Please use this identifier to cite or link to this item: https://doi.org/10.15480/882.923
Title: 2-dimensionales, differentielles Grenzschichtberechnungsverfahren nach Cebeci
Language: German
Authors: Achner, Andreas 
Marzi, Jochen 
Issue Date: 1984
Part of Series: Schriftenreihe Schiffbau 
Volume number: 438
Abstract (german): 2-dimensionales, differentielles Grenzschichtberechnungsverfahren nach Cebeci Beschreibung und Berechnungsbeispiele
URI: http://tubdok.tub.tuhh.de/handle/11420/925
DOI: 10.15480/882.923
Institute: Entwerfen von Schiffen und Schiffssicherheit M-6 
Type: Report (Bericht)
Appears in Collections:Publications (tub.dok)

Show full item record

Page view(s)

568
Last Week
4
Last month
4
checked on May 20, 2019

Download(s)

177
checked on May 20, 2019

Google ScholarTM

Check

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.